# SDR ASAA2023092445299

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 55,251 hours, 16,385 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAILED MULTIPLE TIMES AND RESET DURING FLIGHT. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL TEST REF AMM 34-43-00. TEST OK. NO DEFECTS NOTED.
